# SDR 98ZZZX639

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: RAM Aircraft, Limited Partnership, repair station VA1R551K
- Aircraft: N414VA
- Make and model: Cessna 414A
- Aircraft serial: 414A0442
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: E6178
- Condition: Cracked
- Location: Prop Spinner
- Part time: 90 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINNER BULKHEAD INSTALLED FOR PROPELLER MODEL 3AF36C514-C/G-80VMFA-2 FOUND CRACKED.  SUBMITTER STATED FOUND THIS ON MANY OTHER AIRCRAFT.  THIS SPINNER IS ONLY ON AIRCRAFT MODIFIED PER STC SA 7633SW.  LIQUID COOLED ENGINE INSTALLATION.
